# SDR ASAA2022102640515

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 33,562 hours, 10,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 29947
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 17,701 hours, 5,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON MASTER CAUTION TEST AFTER START. LIGHT GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED TCV REF B737-900 AMM 21-61-21.
